MathSciNet Relay Station
MathSciNet bibliographic data
MR1665322 (2000c:33023) 33D99 (05A30 11P82 17B67 17B81 33E99 81R10 82B23)
Schilling, Anne; Warnaar, S. Ole Supernomial coefficients, polynomial identities and $q$-series. Ramanujan J. 2 (1998), no. 4, 459–494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement